# SDR AUS20010406

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: LK73708
- Condition: Separated
- Location: Engine Cowling S
- Part time: 58,645 cycles
- Component: Engine Cowling S, Rroyce, RB211524D419
- Stage of operation: IN
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE VIGV CONTROLLER ACCESS PANEL SEPARATED. DAMAGE CAUSEDTO THE REAR FAN CASE ACOUSTIC LINER.
